# SDR SRAA19602

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CYWG - FLT 1002 - OUT OF CYWG ON LANDING GEAR RETRACTION (OAT MINUS 35 DEGREES CELSIUS), RT MLG INDICATED FULL DOWN.  ON DESCENT TO LAX, RT MLG INDICATED UP - (OAT PLUS 15 DEGREES CELSIUS), CYCLED GEAR.  OPS CHECKS NORMAL, UNABLE TO DUPLICATE INDICATIONS.  POST-FLIGHT INSPECTED RT MLG FOR PROPER LUBRICATION, INSTALLATION AND CONDITION OF POSITION INDICATOR SWITCHES - ALL FOUND NORMAL IAW MM CHAPTER 32.  (X)
